My 39 year old husband was on bupropion for about 5 weeks. After having cold like symptoms was put on numerous medications: Claritin D, Steroid inhaler, Steroid nasel spray, antibiotic. After 2 days of using all medications, symptoms were gone, but he was left with a horrible headache. Back to the doctor he was told to continue with all the medications, take tylenol & IB prophen; he was then given pain medication & muscle relaxer. The following day he was worse, I took him back in & begged for a CT Scan. The Ct Scan showed a bleed in his right ventricle. I was told this is due to the medications. After being off of everything, for about a month; his neurologist put him on predesone. After he took them, he had a TIA. What your thoughts??
No, there was a study sometime I think in 2012 about SSRI's and an increase risk of stoke. The absolute risk for the average person was about 1 in 10,000 and decreases the longer you are on it. If a patient has a higher risk of stroke a doctor may switch them to bupropion instead.
Hope that helps!
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2010 • 1 answer
Posted 19 Oct 2011 • 3 answers
Ischemic Stroke - I'm not sure what my strokes are called. Which type.My dr said the first one was a
Posted 14 Apr 2012 • 1 answer
Posted 1 Jul 2013 • 4 answers
After having a CABG x4 , My dad had an ischemic stroke nine months ago , that left him nowadays with
Posted 4 Oct 2014 • 1 answer